# SDR USAA970190

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Beam
- Condition: Cracked
- Location: Bs 639
- Part time: 42,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 7 INCH CRACK STATION 639 LBL 50 INCH STUB BEAM.  INSTALLED REPAIR DOUBLER, REPAIRED PER BOEING DRAWING 65C25211.  (M)
